# SDR AALA202309086100

- Difficulty date: August 22, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A320*
- Aircraft serial: 4898
- Aircraft time: 38,537 hours, 15,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220701
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT RIGHT PASSENGER / CREW DOOR CUTOUT LOWER AFT CORNER SHAPE FITTING AT FR 68 AND S23R. REPLACED AFT CORNER SHAPE FITTING PER SRM 51-42-11
